# SDR GUUA93553012810A

- Difficulty date: January 28, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,659 hours, 34,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED FWD AIRSTAIR DOOR FRAME IS CRACKED AT ATTACH POINT AT AIRSTAIR DOOR SNUBBER UPPER ATTACH BRACKET AND LINE SUPPORT BRACKET AT FS 150.00. REMOVED DAMAGED SECTION OF ANGLE AND INSTALLED FRAME ANGLE REPAIR.
